Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 450289, 15 pages
http://dx.doi.org/10.1155/2014/450289
Research Article

Stochastic Viscoelastic Wave Equations with Nonlinear Damping and Source Terms

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 23 December 2013; Revised 11 February 2014; Accepted 11 February 2014; Published 27 March 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Shuilin Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Haraux and E. Zuazua, “Decay estimates for some semilinear damped hyperbolic problems,” Archive for Rational Mechanics and Analysis, vol. 150, no. 2, pp. 191–206, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Kopáčková, “Remarks on bounded solutions of a semilinear dissipative hyperbolic equation,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 4, pp. 713–719, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. M. Ball, “Remarks on blow-up and nonexistence theorems for nonlinear evolution equations,” The Quarterly Journal of Mathematics, vol. 28, no. 112, pp. 473–486, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. K. Kalantarov and O. A. Ladyzhenskaya, “The occurrence of collapse for quasilinear equations of parabolic and hyperbolic types,” Journal of Soviet Mathematics, vol. 10, no. 1, pp. 53–70, 1978. View at Publisher · View at Google Scholar · View at Scopus
  5. H. A. Levine, “Some additional remarks on the nonexistence of global solutions to nonlinear wave equations,” SIAM Journal on Mathematical Analysis, vol. 5, pp. 138–146, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. A. Levine, S. R. Park, and J. Serrin, “Global existence and global nonexistence of solutions of the Cauchy problem for a nonlinearly damped wave equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 181–205, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Georgiev and G. Todorova, “Existence of a solution of the wave equation with nonlinear damping and source terms,” Journal of Differential Equations, vol. 109, no. 2, pp. 295–308, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. O. Alves, M. M. Cavalcanti, V. N. D. Cavalcanti, M. A. Rammaha, and D. Toundykov, “On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms,” Discrete and Continuous Dynamical Systems. Series S, vol. 2, no. 3, pp. 583–608, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. A. Rammaha, “The influence of damping and source terms on solutions of nonlinear wave equations,” Boletim da Sociedade Paranaense de Matemática, vol. 25, no. 1-2, pp. 77–90, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Kafini and S. A. Messaoudi, “A blow-up result in a Cauchy viscoelastic problem,” Applied Mathematics Letters, vol. 21, no. 6, pp. 549–553, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. A. Messaoudi, “Blow up and global existence in a nonlinear viscoelastic wave equation,” Mathematische Nachrichten, vol. 260, pp. 58–66, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. A. Messaoudi, “Blow-up of positive-initial-energy solutions of a nonlinear viscoelastic hyperbolic equation,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 902–915, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Song and C. Zhong, “Blow-up of solutions of a nonlinear viscoelastic wave equation,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3877–3883, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Ikehata, “Some remarks on the wave equations with nonlinear damping and source terms,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 27, no. 10, pp. 1165–1175, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Aassila, M. M. Cavalcanti, and V. N. D. Cavalcanti, “Existence and uniform decay of the wave equation with nonlinear boundary damping and boundary memory source term,” Calculus of Variations and Partial Differential Equations, vol. 15, no. 2, pp. 155–180, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. M. Cavalcanti, V. N. D. Cavalcanti, J. S. P. Filho, and J. A. Soriano, “Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping,” Differential and Integral Equations, vol. 14, no. 1, pp. 85–116, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. M. Cavalcanti, V. N. D. Cavalcanti, and P. Martinez, “Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term,” Journal of Differential Equations, vol. 203, no. 1, pp. 119–158, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. M. Cavalcanti, V. N. D. Cavalcanti, and F. A. F. Nascimento, “Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation,” Proceedings of the American Mathematical Society, vol. 141, no. 9, pp. 3183–3193, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P.-L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, NewYork, 2007. View at MathSciNet
  20. S. L. Cheng, Y. T. Guo, and Y. B. Tang, “Stochastic nonlinear thermoelastic system coupled sine-Gordon equation driven by jump noise,” Abstract and Applied Analysis, vol. 2014, Article ID 403528, 12 pages, 2014. View at Publisher · View at Google Scholar
  21. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G. Wang and Y. B. Tang, “Fractal dimension of a random invariant set and applications,” Journal of Applied Mathematics, vol. 2013, Article ID 415764, 5 pages, 2013. View at Publisher · View at Google Scholar
  23. G. Wang and Y. B. Tang, “(L2,H1)-random attractors for stochastic reaction-diffusion equation on unbounded domains,” Abstract and Applied Analysis, vol. 2013, Article ID 279509, 23 pages, 2013. View at Publisher · View at Google Scholar
  24. G. Wang and Y. B. Tang, “Random attractors for stochastic reaction-diffusion equations with multiplicative noise in H01,” Mathematische Nachrichten, 2014. View at Publisher · View at Google Scholar
  25. M. Wang and Y. B. Tang, “Attractors in H2 and L2p-2 for reaction diffusion equations on unbounded domains,” Communications on Pure and Applied Analysis, vol. 12, no. 2, pp. 1111–1121, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. Wu and Y. B. Tang, “Random perturbations of reaction-diffusion waves in biology,” Wave Motion, vol. 49, no. 7, pp. 632–637, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. L. Bo, D. Tang, and Y. Wang, “Explosive solutions of stochastic wave equations with damping on Rd,” Journal of Differential Equations, vol. 244, no. 1, pp. 170–187, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. Gao, F. Liang, and B. Guo, “Stochastic wave equations with nonlinear damping and source terms,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 16, no. 2, Article ID 1350013, 29 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. T. Wei and Y. Jiang, “Stochastic wave equations with memory,” Chinese Annals of Mathematics B, vol. 31, no. 3, pp. 329–342, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. F. Liang and H. Gao, “Explosive solutions of stochastic viscoelastic wave equations with damping,” Reviews in Mathematical Physics, vol. 23, no. 8, pp. 883–902, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. U. Kim, “On the stochastic wave equation with nonlinear damping,” Applied Mathematics and Optimization, vol. 58, no. 1, pp. 29–67, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  33. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, France, 1969.